# SDR VNAA2016091100009

- Difficulty date: September 11, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 32,208 hours, 23,151 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bellows
- Condition: Leaking
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF 24500, THE CREW RECEIVED A RT RED BLEED DUCT CASS MESSAGE FOLLOWED BY AN AMBER RT DUCT BLEED MESSAGE.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R LEAKING BELLOWS AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
